Join the 'Supraventricular Tachycardia' group to help and get support from people like you.
Supraventricular Tachycardia Questions
Related terms: Sinus Tachycardia, SVT
We found 79 questions associated with the 'Supraventricular Tachycardia' topic.
Posted 19 days ago by • 2 answers
Posted 30 Jul 2017 by • 1 answer
Will something like a Nutri System plan work. I have two bad knees so exercise is limited
Posted 20 Sep 2017 by • 0 answers
I am on digoxin for SVT and I am also on tenormin, I have developed a Vitamin D toxicity and was doing some research to find that you can also develop a toxicity to digoxin as well. I am not taking enough vitamin D supplements for me to have a toxicity so I was wondering if the digoxin could be the ...
Posted 19 Aug 2017 by • 1 answer
Was just diagnosed with Sinus Tachycardia by my general physician, did echocardiogram heart structure and everything was fine. Holter monitor 24 hr showed heart was still beating too fast (sinus tachycardia). I'm concerned it could be the seroquel, but I'm wondering if its not the ...
Posted 26 Mar 2017 by • 5 answers
Posted 6 Aug 2017 by • 0 answers
I've been told to expect thyroid dysfunction, but not to worry about the others as they are uncommon in babies
Posted 3 Jul 2017 by • 0 answers
Posted 15 Jun 2017 by • 0 answers
My T4 was 4.87 and my TSH 0.01 when I went to the emergency department with PSVT. I was (somewhat) successfully treated with adenosine - my resting heart rate which had been in the 50 beats a minute is now 80+ (But in sinus rhythm). When I had my annual physical blood work done 3/27/2017 my TSH had ...
Posted 25 Dec 2016 by • 1 answer
I can not stand the fact that I can never drink while taking this. Is it true? I do not have afib. My usual heart rate is 80 to 90. It has been that high for years with occasional higher readings. However recently I wound up in the hospital because my heart rate was over 100 and would not go down ...
Posted 27 Jan 2017 by • 1 answer
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Posted 27 Oct 2016 by • 1 answer
... go from my bed straight to my couch. When I get up and walk around my heart starts racing and I feel dizzy! I have tried everything to repair and eliminate the problem with no success! I feel helpless! I can not afford insurance so I am stuck in this hell!! What can I do?
Posted 2 Jun 2016 by • 2 answers
It makes me real tired and sluggish and weak when I take it always feel fatigue and light headed also feel depressed since I have been taking it
Posted 30 Jul 2016 by • 1 answer
... just on occasion? Has anyone tried it?
Posted 26 Dec 2015 by • 1 answer
Heart Dr. says I have Supraventricular tachycardia, or paroxysmal SVT,I have been noticing irregular heartbeats off & on this week especially while at rest but have no other smytoms? I'm on metoprolol er 50mg & a potassium pill at 20mg was wondering what could cause them also was ...
Posted 8 May 2016 by • 1 answer
... this normal?
Related Condition Support Groups
Related Drug Support Groups
metoprolol, atenolol, diltiazem, verapamil, amiodarone, bisoprolol, flecainide, Toprol-XL, phenylephrine, view more... Lopressor, Metoprolol Succinate ER, nadolol, Tenormin, Corgard, Tambocor, Cordarone, Calan, Isoptin, adenosine, Pacerone, esmolol, Zebeta, Calan SR, Isoptin SR, Nexterone, My-O-Den, Adeno-jec, Adenoscan, Adenocard, Isoptin IV, Brevibloc, Verelan PM, Cordarone IV, Covera-HS, Verelan, Cardizem Monovial